By Topic

An Application of Piecewise Approximations to Reliability and Statistical Design

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Gray, H.J. ; Moore School of Electrical Engineering, Philadelphia 4, Pa.

If a random variable can be expressed as a weighted sum of other random variables having known distributions which can be approximated piecewise by, for example, polynomials, the distribution of the random variable can be obtained, relatively easily, by the use of the algorithm described in this paper.

Published in:

Proceedings of the IRE  (Volume:47 ,  Issue: 7 )